BibTeX record journals/tcs/Zhang05

download as .bib file

@article{DBLP:journals/tcs/Zhang05,
  author    = {Shengyu Zhang},
  title     = {On the power of Ambainis lower bounds},
  journal   = {Theor. Comput. Sci.},
  volume    = {339},
  number    = {2-3},
  pages     = {241--256},
  year      = {2005},
  url       = {http://dx.doi.org/10.1016/j.tcs.2005.01.019},
  doi       = {10.1016/j.tcs.2005.01.019},
  timestamp = {Thu, 21 Jul 2005 16:07:40 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Zhang05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}